This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Lithium-Induced Rash

Article Abstract

Lithium-Induced Rash

Sir: Lithium has been used as a mood stabilizer for decadesand has been approved by the U.S. Food and DrugAdministration for acute and maintenance therapy of maniain bipolar disorder. The Physicians’ Desk Reference listsgeneralized pruritus with or without rash as one of the dermatologicside effects of lithium.1 We present an interestingcase of maculopapular rash that we believe was inducedwith lithium.

Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 8

Quick Links: Bipolar Disorder

References